# SDR 00FDEA00745

- Difficulty date: October 24, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520840
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CORROSON BS 1166, LBL 11.5 TO LBL 5, WL 208 AT NUT PLATE HOLE IN SHEAR WEB, PREVIOUS BLEND.  FOUND TOP FLANGE UNDER NUT PLATE CORRODED OUT OF LIMITS.  *S/D*  REPAIRED PER IAW FEDEX SRM 53-10-1, EA 7-5310-53825.
